Compact symplectic four-dimensional manifolds not admitting polarizations

Marisa Fernández; Manuel de León

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 4, page 789-793
  • ISSN: 0010-2628

How to cite

top

Fernández, Marisa, and de León, Manuel. "Compact symplectic four-dimensional manifolds not admitting polarizations." Commentationes Mathematicae Universitatis Carolinae 030.4 (1989): 789-793. <http://eudml.org/doc/17794>.

@article{Fernández1989,
author = {Fernández, Marisa, de León, Manuel},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {circle bundle; symplectic structure; compatible complex structures; polarization},
language = {eng},
number = {4},
pages = {789-793},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Compact symplectic four-dimensional manifolds not admitting polarizations},
url = {http://eudml.org/doc/17794},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Fernández, Marisa
AU - de León, Manuel
TI - Compact symplectic four-dimensional manifolds not admitting polarizations
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 4
SP - 789
EP - 793
LA - eng
KW - circle bundle; symplectic structure; compatible complex structures; polarization
UR - http://eudml.org/doc/17794
ER -

References

top
  1. Woodhouse N. M. J., Geometric Quantization, Clarendon, Oxford, 1980. (1980) Zbl0458.58003MR0605306
  2. Weinatein A., Lectures on Symplectic Manifolds, CBMS Reg. Conf. Ser. Math. 29 (Amer. Math. Soc., Providence, R.I., 1977). (1977) MR0464312
  3. Vaisman I., The Bott obstruction io the existence of nice polarizations, Mh. Math. 92 (1981), 231-238. (1981) Zbl0459.53028MR0638166
  4. Fernández M., Gotay M. J., Gray A., Compact parallelizable four dimensional symplectic and complex manifolds, Proc. Amer. Math. Soc. 103 (1988), 1209-1212. (1988) Zbl0656.53034MR0955011
  5. Gotay M. J., A class of non-polarizable symplectic manifolds, Monatshefte für Math. 103 (1987), 27-30. (1987) Zbl0608.53032MR0875349
  6. Cordero L. A., Fernandez M., de Léon M., Saralegui M., Compact symplectic four solvmanifolds without polarizations, Annales de la Faculte des Sciences de Toulouse (1989) (to appear). (1989) Zbl0659.53032MR1425485
  7. Kobayashi S., Principal fibre bundles with the 1 -dimensional toroidal group, Tôhoku Math. J. (2) 8 (1956), 29-45. (1956) Zbl0075.32103MR0080919
  8. Kobayashi S., Topology of positively pinched Kähler manifolds, Tôhoku Math. J. (2) 15 (1963), 121-139. (1963) Zbl0114.37601MR0154235
  9. Bouyakoub A., Sur une classe de vatiétés symplectiques et presque complexes, Thése, Univ. du Haute Alsace, Mulhouse, 1987. (1987) 
  10. Mcduff D., Examples of simply connected symplectic nonKählerian manifolds, J. Diff. Geom. 20 (1984), 267-277. (1984) Zbl0567.53031MR0772133

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.